ARTHROCARE CORPORATION 2.8MM Q-FIX ALL SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Back to Search Results |
| Catalog Number |
25-2800 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alter the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that, during a rotator cuff repair procedure, the q-fix suture anchor had a pull out failure.The procedure was resumed, with a non significant delay, using an equivalent s+n back-up.An additional bone hole was required, however it was reported that there was no void left in the patient.No further complications were reported, patient status is fine.
Additional Manufacturer Narrative
Internal complaint reference (b)(4).H11.H3, h6: the reported device was received for evaluation.A visual evaluation showed the device was not returned in original packaging.The anchor is still in the insertion tube.Bio debris is inside the tube and on the anchor.The sutures still run through the cannula to the cleat but appear to have been re-wrapped onto the cleat.The cleat is not extended.The tube ferrule has been pushed back into the handle body allowing the insertion tube to move around which indicates the ratchet has been rotated for deployment.A functional evaluation showed the driver can no longer be used to advance the anchor.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause of the reported event could not be determined since findings cannot lead to a clear cause of the reported event.Factors that could have contributed to the reported event include: (1) incorrect bone hole preparation.(2) improper depth insertion.Or (3) bone hole not clear of material.Based on this investigation, the need for corrective action is not indicated.